# SDR QMLA2009111709041

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0298
- Aircraft time: 4,044 hours, 10,212 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spacer
- Part number: 4649205015
- Condition: Worn
- Location: M/R Mast
- Component: Mast, Urocop
- Component part number: L623M1006103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST NUT TORQUE CHECK WAS PERFORMED DURING MX. THE MAST NUTS WERE FOUND TO BE LOOSE. THE MAST WAS REMOVED AND THE SPACER TUBE WAS INSPECTED. THE PROJECTIONS ON THE SPACER TUBE WAS WORN BEYOND ALLOWABLE LIMITS.
